University of Surrey

Test tubes in the lab Research in the ATI Dance Research

Asymmetric integrable quad-graph equations

Hydon, PE and Viallet, C-M (2010) Asymmetric integrable quad-graph equations APPLICABLE ANALYSIS, 89 (4). 493 - 506. ISSN 0003-6811

HydonViallet09rev.pdf - Accepted Version
Available under License : See the attached licence file.

Download (172kB)
PDF (licence)

Download (33kB)
Item Type: Article
Additional Information: This is an electronic version of an article published in Applicable Analysis, 89(4), 493-506(2010). Applicable Analysis is available online at:
Uncontrolled Keywords: Science & Technology, Physical Sciences, Mathematics, Applied, Mathematics, MATHEMATICS, APPLIED, difference equations, integrable systems, conservation laws, algebraic entropy, DIFFERENCE-DIFFERENCE-EQUATIONS, SINGULARITY CONFINEMENT, CONSERVATION-LAWS, CLASSIFICATION, MAPPINGS, SYSTEMS
Related URLs:
Divisions: Faculty of Engineering and Physical Sciences > Mathematics
Depositing User: Symplectic Elements
Date Deposited: 11 Jun 2012 15:02
Last Modified: 29 Mar 2015 01:35

Actions (login required)

View Item View Item


Downloads per month over past year

Information about this web site

© The University of Surrey, Guildford, Surrey, GU2 7XH, United Kingdom.
+44 (0)1483 300800